# SDR CWQR20160226008

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 12,915 hours
- Engine: Allsn AE3007C
- System (JASC): 7160 · Engine Air Intake System
- Part: Bulkhead
- Part number: 675210250
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DISASSEMBLY OF THE ENG INLET ASSEMBLY WE FOUND THIS BULKHEAD CRACKED IN NUMEROUS PLACES AT THE INLET LIP TO THROAT ATTACH FASTENERS.  SUBMITTED DEFECT TO MFG UNDER SCR REPORT 746597.
